Top answers from doctors based on your search:
Disclaimer

chlamydia treatment diarrhea

A 24-year-old female asked:
Dr. Gregory Lewis
44 years experience Urology
See answer: Whereas vomiting after drug ingestion is associated with inadequate absorption, diarrhea usually occurs from the lower aspect of the gastrointestinal ... Read More
Dr. Donald Colantino
61 years experience Internal Medicine
Probably absorbed: The Azithromycin was most probably absorbed in the upper intestinal area unless you saw the tablets passed in your feces.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Seek pro-evaluation!: Your current symptoms are clearly related with GI instability from altering function by possible food indigestion, bowel inflammation of various cause ... Read More
1
1 thank
Dr. Jovita Anyanwu
30 years experience Internal Medicine
No: Follow up with your primary care for evaluation of bloody watery diarrhea
A 31-year-old male asked:
Dr. Jason Torrente
22 years experience Family Medicine
Probably: Many antibiotics can cause GI symptoms including diarrhea. Symptoms should resolve after completion of your antibiotics.
1
1 thank
A 24-year-old male asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Unlikely: Maybe from something else, should get tested and treated by your doctor.
1
1 thank
A 30-year-old female asked:
Dr. Gregory Lewis
44 years experience Urology
See answer: The term antibiotic-associated diarrhea (aad) refers to a benign, self-limited diarrhea following the use of antimicrobials. Typically, no pathogens a ... Read More
3
3 thanks
A 21-year-old female asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Other drugs: There are other options for treating Chlamydia - see your doctor.
A 20-year-old female asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Side effect: It is likely a side effect of the high-dose, combination antibiotics. If so, it should improve after the first bm and go away on its own within next c ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Side effects: Drink electrolyte containing fluids, stay on a brat diet and you might take probioticsן if your diarrhea becomes severe
A 35-year-old female asked:
Dr. George Valdez
Specializes in Family Medicine
Depends: If you've had a pap smear in the last 8 years, and you're sure they tested for chlamydia, and the test was negative, then it is a new issue. If you ha ... Read More
A female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: The treatment is basically the same and partner treatment is just as important.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month